სტატიები / საქართველოში გამოცემული

ფილტრი

ფაკულტეტი/ინსტიტუტი:

დეპარტამენტები ვერ მოიძებნა

შეიყვანეთ სახელი: და გვარი:

ან

პირადი ნომერი: ან ამოირჩიეთ გამოქვეყნების თარიღი:
მოცემულ კატეგორიაში წარმოდგენილია:  20 ჩანაწერი /  26228 ჩანაწერიდან.


ძებნის განულება

D. Ugulava. On the saturation problem of some convolution type operators. Bulletin of the Georgian Academy of Sciences. 2001წ. v.163, No. 2, 217-219.

N. Margiani, G. Tsintsadze. On the search for high-Tc superconducting cuprate structures. Bull. Georg. Acad. Sci. 2003წ. v.167, #1, pp. 62-64.

. On the Sierpinski-Erdos duality principle and Steinhaus property in infinite-dimensional topological vector spaces. Bull. Georgian Acad. Sci. . 2002წ. 166, no 2 , 231-233.

J. Peradze. On the solution of a dynamic system of one-dimensional Timoshenko equations. Proceedings of the Conference "Moderrn problems of applied mathematics and cybernetic". 1991წ. Tbilisi, pp.49-52.

J. Peradze. On the solution of a nonlinear boundary value problemof shell theory by the variational-difference method. Proceedings of Tbilisi State University. 1988წ. v,279, pp.58-69.

J. Peradze. On the solution of a nonlinear problem for a shell. Scientific- Technical Journal "Building". 2010წ. n.2(17), pp.219-222.

С. Харибегашвили. On the solvability of a characteristic problem for second order degenerate hyperbolic systems. . Rep. Enlarged Sess. Semin. I. Vekua Inst. Appl. Math.. 1989წ. 4 (1989), No. 1, 116-119..

С. Харибегашвили. On the solvability of a characteristic problem for second order normal .hyperbolic systems with degeneration of type and order. . Rep. Enlarged Sess. Semin. I. Vekua Inst. Appl. Math.. 1991წ. 6 (1991), No. 1, 77-80..

С. Харибегашвили. On the solvability of a class of degenerate functional equations.. Soobshch. Akad. Nauk Gruz. SSR. 1985წ. 117(1985), No. 3, 497-499..

J. Peradze, T. Abesadze. On the solvability of a nonlinear beam equation. Proceedings of Tbilisi State University Applied Mathematics and Computer Sciences. 2005წ. v.364(24), pp.13-18.

G. Berikelashvili. On the solvability of a nonlocal boundary value problem in the weighted Sobolev spaces. Proc. A. Razmadze Math. Inst.. 1999წ. V.119, 3-11.

S. Kharibegashvili. On the solvability of some boundary value problems for symmetric first order hyperbolic systems in a dihedral angle.. Mem. Differential Equations Math. Phys.. 2002წ. 27(2002), 115-144..

I. Bezhuashvili, Rukhadze R.V.. ON THE SOLVABILITY OF TWO BASIC THREE-DIMENSIONAL DYNAMIC PROBLEMS OF THE HEMITROPIC THEORY OF ELASTICITY. GEORGIAN ENGINEERING NEWS . 2011წ. NO.1 (VOL.57), 5-9.

D. Zarnadze, D. Ugulava, Tsotniashvili S.. On the stability of ill–posed problem with noninjective compact operator. . Third Intern. Conf. of Gori University. 1-2 Oct., 2010, 232-234. . 2010წ. .

D. Ugulava, D.Zarnadze, S.Tsotniashvili. On the stability of ill–posed problem with noninjective compact operator. . Third Intern. Conf. of Gori University. 2010წ. 1-2 Oct., 232-234 .

Z. Kiguradze, T. Jangveladze, M.Aptsiauri. On the Stabilization of Solution as $t\to\infty$ and Convergence of the Corresponding Finite Difference Scheme for One Nonlinear Integro-Differential Equation. Rep. Enl. Sess. Sem. of I.Vekua Inst. Appl. Math. 2008წ. V.22, p.15-19.

Z. Kiguradze. On the Stationary Solution for One Diffusion Model. Rep. Enl. Sess. Sem. of I.Vekua Inst. Appl. Math. 2001წ. V.16, N1, p.17-20.

T. Buadze. On the statistical estimation of the Probability Distribution Density: . Part V. The Integral Mean-Square Error of Nuclear Estimates of the Probability Distribution Density. Georgian Engineering News. No 1 (vol. 61). 2012წ. 2012, 9-15 p. ISSN 1512-0287.

T. Buadze. On the statistical estimation of the probability distribution density: . Part IV On the asymptotic representation of mean-square integral difference in the nuclear estimates of the probability distribution density. Georgian Engineering News No 4 (vol. 60). 2011წ. 2011, 15-23 p. ISSN 1512-0287.